MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT TPS 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT TPS 5F MAXIMAL BARRIER TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1295108FD
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "issue with a solo valve breaking off of the line." additional information received 03/11/2021 it was reported double lumen picc inserted.Hub of one of the lumen came off during patient turning.Picc line removed due to malfunction.New picc line placed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a detached solo connector was confirmed.One 5fr powerpicc solo ft was returned for investigation.The catheter exhibited evidence of use.The dual-lumen (d/l) tubing had been trimmed to length at the 43cm depth mark.The catheter was received with the statlock stabilization device attached to the molded wing.What appeared to be blood residue was visible within the extension legs.One of the solo connectors was missing.The catheter was received with only the red connector.The extension leg with the missing connector exhibited impressions from what are consistent with hemostats.The extension leg extended 9.5cm from the molded bifurcation.Necking or narrowing of the extension leg tubing was observed distal to the impressions in the tubing.The outside diameter of the tubing within the narrow region was below the minimum specification limit.The deformation of the tubing indicates that the extension leg was subject to tensile (pulling) forces.It was reported that the hub came off during patient turning.No damage associated with the manufacturing process was observed on the returned sample.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC SOLO FT TPS 5F MAXIMAL BARRIER TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11577373
Report Number3006260740-2021-01019
Device Sequence Number19698079
Product Code LJS
UDI-Device Identifier00801741034626
UDI-Public(01)00801741034626
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1295108FD
Device Catalogue Number1295108FD
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;